MathSciNet Relay Station
MathSciNet bibliographic data
MR431176 (55 #4178) 57A10 (55A10)
Simon, Jonathan Compactification of covering spaces of compact $3$-manifolds. Michigan Math. J. 23 (1976), no. 3, 245–256 (1977).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement